# SDR J7SA20170125001

- Difficulty date: January 25, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N529FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20128
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DECLARED AN EMERGENCY DUE TO RED APU FIRE CAS IN FLIGHT. APU FIRE BOTTLE WAS DISCHARGED. LANDED WITHOUT INCIDENT. PRELIMINARY INSPECTIONS REPORTS THAT THERE WAS NO FIRE.  REPLACED APU AFT FIRE DETECT LOOPS, RH FIRE BOTTLE, FIRE CONTROL UNIT, AND THE DISCHARGED SQUIB. OPS CHECK GOOD.
